# SDR P5CA0401046

- Difficulty date: February 26, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 75,193 hours, 18,321 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 65B1054626
- Condition: Broken
- Location: Acm Service
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE FORWARD NR 3 ACM SERVICE DOOR OPENED ON APPROACH.  REMOVED BROKEN DOOR, REPLACED WITH SERVICEABLE DOOR IAW 52-48-01 AMM.
